# SDR MASA2008121900749

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 23,893 hours, 19,717 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7270 IAD-CHO.  CREW DECLARED AND EMERGENCY DUE TO THE GEAR WOULD NOT RETRACT ON MISSED APPROACH.  CREW CYCLED GEAR AND IT RETRACTED.  MX REMOVED AND REPLACED PRIORITY VALVE AND NLG HARNESS BRACKET.  OPS AND LEAK CHECKED GOOD.
